# SDR GUUA02060601

- Difficulty date: February 6, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TPA/TLH DURING FLIGHT AT CRUISE CREW NOTICED BURNING SMELL.  REMOVED STANDING WATER ALONG CENTER AISLE UNDER FLOORBOARDS AND INSPECTED ELECTRICAL SYSTEMS, NO DEFECTS NOTED COULD NOT DUPLICATE.
